# SDR SWAA2016051651803

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 48,008 hours, 27,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT COVER FELL OFF.  INSTALLED LIGHT ASSEMBLY IAW MM.
